Tuesday, December 2, 2008

Side - Effexor

Night 6 without Prince Ambien to sing me a sweet lullaby, and I am back to being a certified Insomniac. Not only am I suffering from insomnia, but I am also suffering from a bad case of the crazies. This, my friends, can be attributed to 3 things:
  1. I have slept a total of 24 hours in the past 6 days w/out a nap to speak of.
  2. I have a pretty good case of depression with a healthy dose of "generalized anxiety disorder."
  3. In an effort to treat problem #2, I take a little daily pill known as EFFEXOR.
For the purpose of today's blog. I would like to focus on item #3. If I could kick Effexor's ass I would. I would beat his fugly ass until he went cryin' home to his mama. Why you ask? One word...

SIDE EFFECTS


When taking Effexor you should "call your doctor at once if you have any new or worsening symptoms" such as:
  • mood or behavior changes: I am a cunt-ass-whore 92.7% of the time.
  • anxiety: Uhhh...yeah! I have generalized anxiety disorder. Damn Gina!
  • panic attacks: So that's what that was a few nights ago when I woke up, thought I was dying and going to jump out of my skin.
  • trouble sleeping: Ummmm....Check.
  • if you feel impulsive: Would an example of this be when I went around our apartment complex at 7:00pm knocking on doors to discover whose mother-fucking car was blocking me in?! I didn't need to go anywhere...it was the principle of it.
  • irritable: Please see "impulsive."
  • agitated: Constantly.
  • hostile: Wanted to bitch-slap the owner of said car mentioned above. Was actually upset that I showed restraint.
  • aggressive: See "hostile"and note my constant use of the word "Fuck"
  • hyperactive (mentally or physically): I've loaded the dishwasher, made some tea, planned a Meetup for my 200+ members, brainstormed the process for starting my own book-club, and am blogging like a maniac and it's only 5:00 am...what do you think?
  • more depressed: This one just makes me chuckle.
  • have thoughts about suicide or hurting yourself: Maybe this is where my new urges to burn and cut are coming from.
  • nausea: Yep.
  • dizziness: Word.
  • sexual side effects: This is a nice way of saying, "you'll still get super turned on, but good-luck with that cumming thing."
  • sweating: My face...oh God...the sweating of my face.
  • dry mouth: Like I've been talkin' to the Ganj day and night.
  • loss of appetite: Of course...this would be the one side-effect I don't have.
  • constipation: I wouldn't know a turd if it slapped me in the face and called me sweetheart. (TMI)
WHAT THE FUCK!

Well, at this point my options seem to be limited. I have tried just about every drug on the market and not one of them has worked. I was told by my doctor that this was my "last hope." I assure you, this is not hope. This is a one way ticket to jail or hell cause I am going to end up killing somebody or myself. I've tried not taking it. Within 12 hours of a missed dose the withdrawal symptoms
are so intense I can hardly function. Fear not my friends. I have an appointment with a new psychiatrist who we'll call Dr. P. He's coming in at 8:00am on Saturday just for me. Until then, I'll be sure to have Emily keep my straight-jacket straps tight and pray that one day soon my Prince will cum...I mean come.

2 comments:

  1. Angela Revalee NewtonDecember 2, 2008 at 8:52 AM

    Ugg, I know how you feel. I tried the Effexor once. Horrible. Not as bad as the "to kill" list I made when I was on Wellbutrin though.
    P.S I love reading your blogs...you're so funny.

    ReplyDelete
  2. You are too funny! I've taken Prozac and Zoloft and have had a ton of side effects as well...

    ReplyDelete